Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the reflexivity of pairs of contractions


Authors: Marek Kosiek, Alfredo Octavio and Marek Ptak
Journal: Proc. Amer. Math. Soc. 123 (1995), 1229-1236
MSC: Primary 47D27; Secondary 47A15, 47A20, 47A65
DOI: https://doi.org/10.1090/S0002-9939-1995-1231037-9
MathSciNet review: 1231037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider pairs of commuting contractions such that the joint left essential spectrum is dominating for the algebra $ {H^\infty }({{\mathbf{D}}^2})$. It is also assumed, in the first case, that one of them is $ {{\mathbf{C}}_{0 \cdot }}$ and the second one is absolutely continuous. In the second case, we assume that the pair is diagonally extendable. It will be shown that such pairs are reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D27, 47A15, 47A20, 47A65

Retrieve articles in all journals with MSC: 47D27, 47A15, 47A20, 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1231037-9
Keywords: Essential spectrum, reflexive algebras, reflexive operators
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society